Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/82319
PIRA download icon_1.1View/Download Full Text
Title: Control for multiplicative noise systems with intermittent noise and input delay
Authors: Qi, QY
Qiu, Z 
Liang, X
Tan, C
Issue Date: 2020
Source: IEEE access, 2020, v. 8, p. 17713-17721
Abstract: In this paper, we consider the control problem for multiplicative noise system with intermittent noise and input delay. For the finite-horizon case, in virtue of the dynamic programming approach, the optimal output feedback controller is proposed for the first time. For the infinite-horizon case, it is shown that the multiplicative noise system can be stabilized if and only if the given modified Riccati equation has the unique solution.
Keywords: Intermittent noise
Input delay
Output feedback control
Stabilization
Publisher: Institute of Electrical and Electronics Engineers
Journal: IEEE access 
EISSN: 2169-3536
DOI: 10.1109/ACCESS.2020.2967832
Rights: This work is licensed under a Creative Commons Attribution 4.0 License. For more information, see http://creativecommons.org/licenses/by/4.0/
The following publication Q. Qi, Z. Qiu, X. Liang and C. Tan, "Control for Multiplicative Noise Systems With Intermittent Noise and Input Delay," in IEEE Access, vol. 8, pp. 17713-17721 is available at https://dx.doi.org/10.1109/ACCESS.2020.2967832
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Qi_Control_Multiplicative_Noise.pdf2.07 MBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

52
Citations as of May 22, 2022

Downloads

48
Citations as of May 22, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.